Comparison of numerical solutions of time-fractional reaction-diffusion equations

Creative Commons License

KURULAY M. , Bayram M.

Malaysian Journal of Mathematical Sciences, vol.6, pp.49-59, 2012 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 6
  • Publication Date: 2012
  • Title of Journal : Malaysian Journal of Mathematical Sciences
  • Page Numbers: pp.49-59
  • Keywords: Fractional differential equation, differential transform method, time-fractional reaction-diffusion equations, PARTIAL-DIFFERENTIAL-EQUATIONS, VARIATIONAL ITERATION METHOD, HOMOTOPY PERTURBATION METHOD, TRANSFORM METHOD